| Catalog Number |
SRX-255 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Patient reported left implant "hard as a lemon".Patient reported later, pain, hardness, left capsular contracture baker grade unknown.Device remains implanted.
Event or Problem Description
Healthcare professional reported later, "capsular contracture baker grade iii".
Event or Problem Description
Patient reported left implant "hard as a lemon".Device remains implanted.Patient reported later, pain, hardness, plus capsular contracture baker grade unknown.Healthcare professional reported later, "capsular contracture baker grade iii".Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h.6.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe since it is not related to the device.¿ pain: unable to observe since it is not related to the device.¿ visibility/palpability: unable to observe since it is not related to the device.Additional observations: ¿ deformation device observed on the device.No further actions are required as the device was implanted.
Event or Problem Description
Patient reported left implant "hard as a lemon".Device has been explanted.Patient reported later, pain, hardness, plus capsular contracture baker grade unknown.Healthcare professional reported later, "capsular contracture baker grade iii".
Event or Problem Description
Patient reported left implant "hard as a lemon".Patient later reported , pain, hardness, plus capsular contracture baker grade unknown.Healthcare professional reported later, "capsular contracture baker grade iii".Device has been explanted.